Mine started about 2 months ago, with the chest pain, and shortness of breathe. I have been to the ER, had a chest cat scan, ekg, blood work. They have sent me to a Pulmonary (lung) dr a cardiologist (heart) I also had a stress test too. I have also been to a Hemotologist. He was convinced he knew what it was, and now the blood test don't show anything, so he has no clue what to do for me. I have the pain so bad, I can't even walk across my house I feel like my chest will explode. My doctor checked me for Polycythemia Vera. (I have all the symptoms for it) but the blood test didn't show it. It is where your blood is too thick, and everything has to work harder to push it through the body. I am only 30, and no one will help me. I am so tired of being in pain. I want to scream if I hear, you are only 30, one more time. I have never smoked, don't drink, and have never done drugs, and they still can't help. I live by Cleveland Clinic in OH, supposed to be one of the best. I have been to the ER two different times, 2 different hospitals. I have had pulminary tests. It hasn't got any better, now I am having pain in the left side of my chest under my ribs. I have had swollen glands off and on. I can't physically exert myself for fear of the pain. I feel like I am having a heart attack. These doctors just want to take the money, and tell you I don't know what is wrong with you. I haven't been able to work since this started. I need to figure something out. Can anyone help? I also have reddness in the face, extreme hot flashes. I was fairly active before all of this started. It gets worse sometimes after I am lying down. I have also had an echocardiagram. Some of these test have shown a little off on the numbers, but the doctors dont think it is anything!!!
Thank You in advance.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?